# SDR AU510001988

- Difficulty date: December 10, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Fokker F.28 MK 0100
- Engine: Rroyce TAY65015
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P228
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  INVESTIGATION COULD FIND NO FAULTS.  DURING TEST FLIGHT THE APU AGAIN SHUT DOWN.  INVESTIGATION CONTINUING.
